Fertility Friends Support Forum banner
1 - 6 of 6 Posts

·
Registered
Joined
·
142 Posts
Discussion Starter · #1 ·
Hi,

I have been taking daily injections of 0.5ml Suprecur (buserelin acetate) for almost 3 weeks now.  I am not due to commence Puregon until Tuesday (all being well at my baseline scan).

However, I am quite worried as I am getting the most horrendous side effects and wonder if anyone can tell me if these are normal.

I feel tired and headachey, which are common side effects, but am also having palpitations and constantly feel breathless and as if I'm having a panic attack.  When I lie down to go to sleep at night I feel faint and often have to sit on the side of the bed until it passes.  No the wonder I'm so tired!!

I'm even finding it hard to stay at work and had to take today off sick.

I know I seemed to suffer a lot of side effects last time, but don't remember it being this bad.  Could it be because I've been on this medication for nearly twice as long as for my first IVF cycle?

Should I perhaps call my clinic and ask their advice?  I hate to bother them over something that could be normal!

Your help would be greatly appreciated!

Bev.
xx

PS I've posted this on a couple of threads so my apologies if you've read it twice!
 

·
Registered
Joined
·
219 Posts
Hi Bev

I was given a leaflet and it said if I had any shortness of breath to contact the clinic immediately.  There must be an out of hours number you can call, even just to put your mind at rest.  I was on suprecur for 8 weeks and never had anything like that.

Lots of Luck

Kerry xx
 

·
Registered
Joined
·
56 Posts
hi bev just wondering how u got on with ur side effects as mine were exactly the same....due 2 start 2nd ivf attempt on 18th and worried coz evrytime i told hospital they said it woz normal? hope u can rply.
 

·
Premium Member
Joined
·
240 Posts
Hi,

I was on Suprecur jabs for 3 weeks and had headaches and some shortness of breath.  I found drinking lots of water helped with the side effects as well as moving my jab time to evening so that I slept through most of the side effects.  I would though call your clinic and ask them anyway just to be sure.

Good luck

Nuala
 

·
Registered
Joined
·
1,309 Posts
Hi Kittikat

I had exactly the same side effects as you.  The palpitations were so bad I could actually see my chest and neck moving.  I think it was this that made me short of breath because I think it was so bad I kind of had a panic attack.

It does get better though and treatment doesn't last forever so try and bear with it.

Good Luck
Bear
xx
 

·
Registered
Joined
·
56 Posts
hi bear thanks 4 ur rply,im gona go ahead and start treatment again on monday and hope its all worth it 2nd time rnd!! nice 2 hear i wasnt only 1 with bad side effects....good luck with ur treatment!!
 
1 - 6 of 6 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top